# SDR TRAX200701066

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BL 1.0 L IS CORRODED.    10-18-07    BLENDED CROSSION ON INTERCOSTAL BETWEEN F.S.349 AND F.S.333 AT B.L. 1.0. BLENDED CORROSION WITHIN LIMITS. REMOVED .006 MATERIAL. TREATED PRIMED AND PAINTED IAW CRJ 200 SRM 51-23-00 AND 51-12-00 JOB COMPLETE MS 7022223.
